# SDR UPS06845917

- Difficulty date: January 3, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,002 hours, 46,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 300 L33-34r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 A-PIT UNDER DOOR STA 300, L33R-L34R DOUBLER HAS EXFOLIATION CORROSION.  REMOVED CORRODED DOUBLER IAW SRM 51-1-21, FABRICATED AND INSTALLED DOUBLER AT A-PIT STA 300 L33R-L34R IAW DRWG 3754065 AND SRM 51-1-20D.
